On modules of finite complexity over selfinjective artin algebras

Edward L. Green, Dan Zacharia

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper we study Auslander-Reiten sequences of modules with finite complexity over selfinjective artin algebras. In particular, we show that for all eventually Ω-perfect modules of finite complexity, the number of indecomposable non projective summands of the middle term of such sequences is bounded by 4. We also describe situations in which all non projective modules in a connected component of the Auslander-Reiten quiver are eventually Ω-perfect.

Original languageEnglish (US)
Pages (from-to)857-868
Number of pages12
JournalAlgebras and Representation Theory
Issue number5
StatePublished - Oct 2011


  • Auslander-Reiten sequences
  • Complexity
  • Selfinjective

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On modules of finite complexity over selfinjective artin algebras'. Together they form a unique fingerprint.

Cite this